# SDR SIMA951281

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

GRR - FLT 4288 - DURING TAKEOFF FROM GRR, EXPERIENCED BRIEF LOSS OF POWER REQUIRING FLIGHT CONTROL CORRECTION.  POWER LOSS WAS NOTICEABLE, BUT HAPPENED TOO BRIEFLY TO BE NOTICED ON ENGINE INDICATION.  MAINTENANCE GROUND RAN AIRCRAFT AND RE-TRIMMED BOTH ENGINES.  AIRCRAFT RETURNED TO SERVICE.  (X)
